Jump to content

Lions mane/antibiotic


Recommended Posts

i started taking lions mane and an antibiotic around he same time a week agai. At first I felt tricking great and everything looked so clear but all of a sudden when I was going to bed I got a horrible headache that wouldn't go away and the next morning my visuals were worse. I discontinued the lions mane but no the antibiotic and my visuals are still worse

Link to comment
Share on other sites

I'm not 100% sure the reason but I know antibiotics can cause flare ups.

What acne med are you on? I took acutane as a kid and believe me if that's what you are taking get off it ASAP. Better to live with the zits which will go away eventually than to deal with the longer term side effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.